# SDR IPXA2021061670655

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 23,612 hours, 14,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Part number: NA
- Part serial: NA
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACABIN DOOR OPEN AND DOOR WARNING HORN ECOM INDICATION COME ON DURING CLIMB - NO PRESSURE LOSSPERFORMED TEST PER AMM 52-10-11-0501. DOS OPERATES SMOOTHLY AND DOOR EICAM MESSAGE. OPS CK GOOD. OK TO CONTINUE NO RECENT HISTORY
